# SDR VNAA2013030100002

- Difficulty date: March 1, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 22,016 hours, 22,306 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Smoke
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SMOKE TOILET MESSAGE WITH SMOKE IN CABIN.  MAINTENANCE TROUBLESHOT, DETERMINED THE LIGHT UNIT CAUSED SMOKE, SECURED, AND DEFERED THE LAVATORY LIGHT UNIT.  PARTS ARE ON ORDER.  SUPPLEMENTAL SDR WILL BE SUBMITTED WHEN REPAIRED.  AIRCRAFT WAS RELEASED FOR SERVICE.  R & R LAV RETURN TO SEAT SIGN IAW AMM 33-24-04-400-801.
